Series solutions of coupled differential equations with one regular singular point

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Article number140
Pages (from-to)773-783
Number of pages11
JournalJournal of computational and applied mathematics
Volume140
Publication statusPublished - 2002

Keywords

  • Coupled ordinary differential equations; Regular singular point; Series solutions in closed form; Extended Frobenius method; Indicial equations; Modified Bessel functions; Boundary conditions; Micropolar theory.

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this